# SDR 2006FA0000628

- Difficulty date: June 13, 2006
- Submitted: June 28, 2006
- Operation: General aviation
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4066109026
- Part serial: JBR00201
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURBO WILL NOT PRODUCE BOOST.  (K)
